# SDR WGEA200800037

- Difficulty date: February 23, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N141DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000055
- Aircraft time: 154 hours, 198 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 271093901002
- Condition: Binding
- Location: Ailerons
- Part time: 59 hours, 71 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT LEFT AND RIGHT AILERON BELLCRANKS FOR CONDITION AND SECURITY.  INSPECTED AILERON CONTROLS FROM AFT SECTOR TO BELLCRANK AND FOUND RIGHT BELLCRANK WITH EXCESSIVE FRICTION SEE NR-00002.  REMOVED RIGHT AILERON TO GAIN ACCESS. REPLACED AILERON JOINT FITTING ASSEMBLY WITH NEW UNIT IAW EA500 AMM 27-11-18.  INSTALLED AILERON AND CHECKED FOR PROPER RIGGING IAW EA500 AMM 27-11-21.  CHECKED AILERON SYSTEM FOR FRICTION, NO DEFECTS NOTED.
